MathSciNet Relay Station
MathSciNet bibliographic data
MR2645836 49J45 (35A15 74Q05)
Bocea, Marian; Mihăilescu, Mihai $\Gamma$-convergence of power-law functionals with variable exponents. Nonlinear Anal. 73 (2010), no. 1, 110–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement